# SDR CALA2014092292267

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1197+110, LBL 10 - RBL 36 UPPER J CHORD HAS CORROSION UNDER NUTPLATES.  UPPER J CHORD CORRODED BEYOND SRM LIMITS.  REMOVED IAW SRM 51-40-02.  RECEIVED NEW UPPER J CHORD PN 146T1061-1.  LOCATED & DRILLED IAW SRM 51-40-05 & DWG 146T1228 REV A.  INSTALLED IAW SRM 51-40-02 & DWG 146T1228 REV A.
